# SDR CA191018011

- Difficulty date: July 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PAX DOOR TOP AND CTR FIXED STEPS CORROSION AROUND ATTACH HOLES. CORROSION AROUND FASTENER HOLES IS REMOVED BY BLENDING. (TC# 20191018011)
